Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2011-2015
Publication:
Multiple solutions for systems of differential equations with nonlinear boundary conditions
Issued Date
2011-12-01
Resource Type
Article
ISSN
21534373
13598678
Other identifier(s)
2-s2.0-84872800286
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Nonlinear Studies. Vol.18, No.1 (2011), 27-50
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Jutarat Kongson, Bevan Thompson, Yongwimon Lenbury
Multiple solutions for systems of differential equations with nonlinear boundary conditions.
Nonlinear Studies. Vol.18, No.1 (2011), 27-50.
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/12123
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Multiple solutions for systems of differential equations with nonlinear boundary conditions
Author(s)
Jutarat Kongson
Bevan Thompson
Yongwimon Lenbury
Other Contributor(s)
Mahidol University
University of Queensland
PERDO
Abstract
We establish the existence of three solutions in admissible bounding sets for systems of nonlinear differential equations of the form y'' = f (x;y;y'), x Ie ∈ [0;1] satisfying the fully nonlinear boundary conditions g((y(0);y(1)); (y'(0);y'(1))) = 0: We assume that f and g are continuous, that g is compatible with the admissible bounding sets, and that f satisfies a Nagumo-type condition that guarantees a priori bounds on the derivatives of solutions. We use Leray-Schauder degree theory in novel spaces. © CSP - Cambridge, UK; I & S - Florida, USA, 2011.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/12123
Collections
Scopus 2011-2015
Full item page
Send Feedback